# SDR AALA2020042309011

- Difficulty date: April 19, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 832, AFT GALLEY AREA. REMOVED AND REPLACED SLIDE.RAFT ASSY.
